# SDR A6WA20124M624

- Difficulty date: December 15, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 22,142 hours, 21,720 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOOR CHANNEL BETWEEN HINGE STRUCTURE CRACKED.  COMPLIED WITH REO 601R-52-82-363 BY TRIMMING OUT DAMAGE AND RESTORING FINISH TO A023 ON CUTLINE.
